# SDR ARWA20030604

- Difficulty date: June 11, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 53,632 hours, 27,928 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC FLUID DOWN TO STAND-PIPE.  LOSS OF HYDRAULIC CHECK LIST COMPLETED.  INSPECTED NR 3 PYLON FOR EVIDENCE OF HYDRAULIC LEAK, FOUND RIGID LINE DAMAGED INSIDE PYLON AREA; REMOVED AND REPLACED RIGID LINE ASSEMBLY AS REQUIRED IAW MM 20-12-0; OPERATIONAL CHECK NORMAL IAW MM 29-00 AND MM 29-10-12;  NO LEAKS FOUND.  SERVICED RESERVOIR IAW 12-30-1.
